# SDR AUS20020887

- Difficulty date: August 10, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Galley Chiller
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) CHILLER BOOST FAN WIRING LOOM BURNED. CARGO BAY INSULATION BLANKETS ALSO BURNED.
